# SDR SWAA2023021691553

- Difficulty date: January 13, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY R/H AFT BULKHEAD TO SIDEWALL ANGLE AT BS 500D RBL 27.5; RBL 31; RBL 34; RBL 34; RBL 35; RBL 37; RBL 46; RBL 48; RBL 51. CORROSION ON FWD CARGO BAY R/H AFT BULKHEAD TO SIDEWALL ANGLE AT BS 500D RBL 27.5 RBL 31 RBL 34 RBL 35 RBL 37 RBL 46 RBL 48 RBL 51<[01] VERIFIED APPLICABILITY SRM 53-30-08-01-1 FOR IDENTIFICATION AND SRM 53-30-08-1A-1 FOR ALLOWABLE DAMAGE.  REMOVED CORROSION IAW SRM 51-10-02.  EVALUATED DAMAGE REMOVAL AT BLENDED AREA L=1'' W=0.800' ORIGINAL THICKNESS= 0.071'; REMAINING =0.055'; MATERIAL LOSS= 0.016'; MAX MAT REMOVE ALLOWABLE =0.015' FOUND TO BE OUT OF LIMITS IAW SRM 53-30-08-1A-1 PARA 4A (2) FIG 103 DETAIL C. TOOL ID: ATS2826 S/N: UNKNOWN DUE:01/2024.;[02] VERIFIED CORRECTIVE ACTION1 AND STEPS 1-8.;[03] THIS FAUL WILL BE ACOMPLISHED ON CARD TTG8Q00H706P;[04] VERIFIED CORRECTIVE ACTIONS STEP 1-8 AND CORRECTIVE ACTION 3.
